# SDR AALA20140713002

- Difficulty date: July 13, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 82,506 hours, 13,189 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175T20011
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT SIDE HAS AN AREA OF DELAMINATION ON THE SIDE SKIN CENTERED 63 INCHES FROM THE LE & 58 INCHES UP FROM THE FUSELAGE.  PANEL REPAIRED IAW EA B767-55-035420.
